Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Decompositions for relatively normal lattices


Authors: James B. Hart and Constantine Tsinakis
Journal: Trans. Amer. Math. Soc. 341 (1994), 519-548
MSC: Primary 06D05; Secondary 06A06, 06F20
MathSciNet review: 1211409
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Continuing the work begun in Snodgrass and Tsinakis [26, 27], we develop a family of decomposition theorems for classes of relatively normal lattices. These results subsume and are inspired by known decomposition theorems in order-algebra due to P. Conrad and D. B. McAlister. As direct corollaries of the main results, we obtain corresponding decomposition theorems for classes of partially ordered sets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06D05, 06A06, 06F20

Retrieve articles in all journals with MSC: 06D05, 06A06, 06F20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1994-1211409-2
PII: S 0002-9947(1994)1211409-2
Article copyright: © Copyright 1994 American Mathematical Society